Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 8, NWS St. Louis, MO

May 8, 2009Crawford County, Gasconade County, Missouri

NWS St. Louis, MO issued this flash flood warning at May 8, 2009, 10:01 AM CDT for Crawford County, Gasconade County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2009, 10:01 AM CDT (15:01 UTC)
Expired
May 8, 2009, 4:00 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, MO, Gasconade County, MO

The radar

The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 10:05 AM CDTHEAVY RAIN 4.27 S Bland, MOTOTAL ACCUMULATION SINCE LATE YESTERDAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3210 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
2.3
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 081501
FFWLSX
MOC055-073-082100-
/O.NEW.KLSX.FF.W.0008.090508T1501Z-090508T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 400 PM CDT FRIDAY

* AT 948 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.  UP 
  TO FOUR INCHES OF RAIN HAS FALLEN ACROSS SOUTHERN GASCONADE AND    
  NORTHERN CRAWFORD COUNTIES...AND ADDITIONAL HEAVY RAINFALL IS      
  LIKELY.  RADAR ESTIMATES THREE INCHES OF RAIN HAS FALLEN IN SOME   
  AREAS SINCE 630 AM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  BOURBON...CUBA...OWENSVILLE...STEELVILLE...BLAND...LEASBURG AND    
  ROSEBUD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3770 9132 3778 9133 3779 9154 3815 9153
      3816 9165 3842 9165 3845 9138 3821 9138
      3820 9110 3778 9111 3774 9111 3774 9116
      3770 9116

$$

FUCHS
2 follow-up statements
000 
WGUS73 KLSX 081707
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT FRI MAY 8 2009

MOC055-073-082100-
/O.CON.KLSX.FF.W.0008.000000T0000Z-090508T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-GASCONADE MO-
1107 AM CDT FRI MAY 8 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR GASCONADE AND CRAWFORD
COUNTIES UNTIL 400 PM CDT...

AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL EXITING THE WARNED AREAS TO 
THE EAST.  THE RAINFALL SHOULD END WITHIN THE HOUR.  DOPPLER RADAR 
ESTIMATED BETWEEN FOUR AND FIVE INCHES OF RAINFALL OVER SOUTHERN 
GASCONADE COUNTY NEAR BLAND AND OVER NORTHERN CRAWFORD COUNTY NEAR 
CUBA...BOURBON...AND SULLIVAN.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...BOURBON...CUBA...OWENSVILLE...STEELVILLE...BLAND...
CHERRYVILLE...LEASBURG AND ROSEBUD.

IN SOUTHERN GASCONADE COUNTY...CULVERTS ALONG WILDCAT ROAD AND VAN 
HORN ROAD WERE WASHED OUT.  DUE TO THE STRUCTURAL DAMAGE...THESE 
ROADS WILL BE CLOSED UNTIL FURTHER NOTICE.  GLASER HOLLOW ROAD IS 
ALSO CLOSED DUE TO IMPASSABLE HIGH WATER.  IN CRAWFORD COUNTY...AT 
LEAST SEVEN ROADS HAVE BEEN CLOSED AT LOW WATER CROSSINGS.  THESE 
CLOSED ROADS INCLUDE COUNTY HIGHWAYS C AND N.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3770 9132 3778 9133 3779 9154 3815 9153
      3816 9165 3842 9165 3845 9138 3821 9138
      3820 9110 3778 9111 3774 9111 3774 9116
      3770 9116

$$

FUCHS
000 
WGUS73 KLSX 081918
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
218 PM CDT FRI MAY 8 2009

MOC055-073-082100-
/O.CON.KLSX.FF.W.0008.000000T0000Z-090508T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-GASCONADE MO-
218 PM CDT FRI MAY 8 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR GASCONADE AND CRAWFORD
COUNTIES UNTIL 400 PM CDT...

AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE HEAVY RAIN HAS MOVED OUT OF THE WARNED AREA.  HOWEVER... 
DANGEROUS FLOODING CONTINUED AT WASHED OUT CULVERTS AT VAN HORN AND 
WILDCAT ROADS AND AT GLASER HOLLOW ROADS IN SOUTHERN GASCONADE 
COUNTY.  IN CRAWFORD COUNTY...NINE ROADS WERE CLOSED DUE TO HIGH 
WATER.  OF THESE...SIX WERE LOW WATER CROSSINGS.  COUNTY HIGHWAYS C 
AND N AND BURNETT ROAD WERE CLOSED DUE TO PERSISTENT HIGH WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3770 9132 3778 9133 3779 9154 3815 9153
      3816 9165 3842 9165 3845 9138 3821 9138
      3820 9110 3778 9111 3774 9111 3774 9116
      3770 9116

$$

TES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 8, 4:25 AM CDT, 5 hours 36 minutes earlier.

Area forecast discussion, May 8, 4:25 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
425 AM CDT FRI MAY 8 2009

.DISCUSSION...
/425 AM CDT FRI MAY 8 2009/

A ZONAL FLOW AT THE MID LEVELS WILL PREVAIL THRU THE WEEKEND AND
THIS USUALLY POINTS TO AN ACTIVE WX PATTERN THIS TIME OF YEAR IF
GIVEN ENOUGH OPPORTUNITIES FOR UPPER LEVEL SUPPORT...AND THAT
APPEARS TO BE THE CASE THIS TIME AROUND WITH AN MCV EXPECTED TO
PASS THRU PRIMARILY THIS MORNING...ANOTHER SHORTWAVE TROF TO
DELIVER A GLANCING BLOW TO THE FAR NRN FA LATER TONIGHT AND
SATURDAY...AND ANOTHER SERIES OF DISTURBANCES THAT WILL PASS THRU
MAINLY ON SUNDAY.

FOR TODAY...MAIN ATTENTION TURNS TO MCS OVER SERN AND SCNTRL KS
THAT IS EXPECTED TO DRIVE EWD PER THE FORWARD PROP CORFIDI
VECTORS AND ALSO WHERE BEST MUCAPE AND H850 MOISTURE CONVERGENCE
IS EXPECTED TO SET UP. THIS SHOULD RESULT IN NUMEROUS TSRA FOR
AREAS S OF THE MO RIVER IN MO AND S OF I-70 IN IL FOR MAINLY THE
MORNING HOURS. HAVE LEFT TOKEN CHC POPS FOR AREAS FURTHER N...AS
AREA OF PCPN OVER ERN NEB EXPECTED TO FADE BEFORE IT REACHES
HERE...BUT PCPN MAY ALSO SPILL OVER TO THE N FROM THE EXPECTED SRN
MO MCS AS IT RUMBLES THRU MAINLY THIS MORNING. PREFERRED WARMEST
MOS IN THE NRN FA...AND AOB THE COOLEST MOS IN THE SRN FA WHERE
MCS IMPACT WILL BE THE GREATEST AND MOST PROLONGED.

CDFNT WILL PUSH THRU THE AREA TONIGHT AND THIS WILL ULTIMATELY SHUNT
THE BETTER PCPN CHCS TO THE SE OF THE FA. BY SATURDAY AND SATURDAY
NIGHT...LARGELY WENT DRY OVER THE FA AS MOISTURE WILL BE AVERAGE
AND INSTABILITY AND LIFT WILL FOR THE MOST PART BE ABSENT. BY
SUNDAY ANOTHER SHORTWAVE WILL SLIDE THRU AND BRING WITH IT A BIT
MORE MOISTURE ALOFT. LACK OF INSTABILITY AT MID LEVELS AND
MOISTURE RETURN AT THE SFC...HOWEVER...SHOULD PRECLUDE THUNDER AND
SO JUST WENT WITH SHRA FOR PCPN-TYPE WHILE EDGING POPS TO CHC
CATEGORY FOR MOST AREAS.

SERIES OF WEAK BUT COOLER AIRMASSES ALONG WITH SOME COMBINATION OF
GENERAL CLOUDINESS AND/OR RAIN CHCS OVER THE WEEKEND WILL KEEP
TEMPS ON THE COOL SIDE.

TES

&&

.AVIATION...
/1227 AM CDT FRI MAY 8 2009/

FOR THE 06Z TAFS...PRIMARY AVIATION THREAT CONTINUES TO BE
CONVECTION ALONG AND SOUTH OF THE MISSOURI RIVER/I-70 CORRIDOR.
THINK MOST AREAS NORTH OF THIS LINE SHOULD BE CLEAR OF THE
CONVECTION THROUGH THE REST OF THE NIGHT. THINK FOG IS LIKELY
AFTER FOG CLEARS BEFORE SUNRISE. MOST AREAS SHOULD STAY IN MVFR
RANGE...BUT IFR IS POSSIBLE UP NORTH WHERE MORE COOLING IS LIKELY.

MORE CONVECTION LOOKS LIKELY FOR FRIDAY...PARTICULARLY ACROSS
SOUTHEAST MISSOURI. COULD SEE RAIN AS FAR NORTH AS THE MISSOURI
RIVER...BUT AM NOT CONFIDENT ENOUGH IN TIMING YET TO NAIL DOWN IN
TERMINAL FORECASTS. ANOTHER AREA OF CONVECTION WILL BE POSSIBLE
ACROSS NORTHEAST MISSOURI/WEST CENTRAL ILLINOIS LATE FRIDAY
AFTERNOON/EARLY EVENING IN THE VICINITY OF AN ADVANCING COLD
FRONT. THINK ANY STORMS THAT DO FORM WILL BE SCATTERED IN NATURE
SO HAVE ONLY MENTIONED CB IN THE KUIN TERMINAL.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 8, 4:40 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
440 AM CDT FRI MAY 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
440 AM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY FOR AREAS SOUTH OF
INTERSTATE 70...AND THERE IS ALSO A SLIGHT RISK FOR SEVERE
THUNDERSTORMS OVER THIS AREA AS WELL. A FEW STORMS MAY BECOME
SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE FOR SECTIONS OF SOUTHEAST MISSOURI
AND FAR SOUTHERN ILLINOIS. AREAS NORTH OF INTERSTATE 70 CAN EXPECT
LESSER CHANCES FOR THUNDERSTORMS TODAY. FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

HEADING INTO TONIGHT...THE BEST CHANCES FOR THUNDERSTORMS WILL BE
SOUTH AND EAST OF ST. LOUIS. SEVERE STORMS ARE NOT EXPECTED
TONIGHT.

MODERATE TO MAJOR FLOODING CONTINUES ALONG PARTS OF THE ILLINOIS
RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY
ACROSS MUCH OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR
FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY...MAINLY FOR AREAS SOUTH OF
INTERSTATE 70. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, May 8, 8:02 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0758 AM     HAIL             5 S BLAND               38.23N  91.63W
05/08/2009  E1.50 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901833

SIPPRELL
Local storm report, May 8, 8:16 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             1 W BOURBON             38.15N  91.27W
05/08/2009  E1.00 INCH       CRAWFORD           MO   TRAINED SPOTTER

            AT HIGHWAY 44 MILE MARKER 217

&&

EVENT NUMBER LSX0901835

SIPPRELL
Local storm report, May 8, 8:22 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             BOURBON                 38.15N  91.25W
05/08/2009  E1.00 INCH       CRAWFORD           MO   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED 1.00 INCH HAIL.

&&

EVENT NUMBER LSX0901836

PRZYBYLINSKI
Local storm report, May 8, 8:56 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      9 ENE FREEBURG          38.37N  91.77W
05/08/2009                   OSAGE              MO   LAW ENFORCEMENT

            TWO FEET OF WATER OVER HIGHWAY 89...4 MILES NORTH OF
            BELLE.

&&

EVENT NUMBER LSX0901837

BYRD
Local storm report, May 8, 9:05 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             VIBURNUM                37.72N  91.13W
05/08/2009  E1.00 INCH       IRON               MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901838

SIPPRELL
Local storm report, May 8, 9:37 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0934 AM     HAIL             POTOSI                  37.94N  90.78W
05/08/2009  E2.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

            TRAINED SPOTTER IN POTOSI REPORTED BASEBALL SIZE HAIL
            AT THIS TTIME (9...35 AM CDT)

&&

EVENT NUMBER LSX0901839

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 10:04 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
May 7, 10:26 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
May 7, 10:52 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage53 min
May 7, 11:20 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage55 min
May 7, 11:36 PM CDTSevere Thunderstorm WarningLSXCole, Osage54 min
May 7, 11:38 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade57 min
May 8, 12:07 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau38 min
May 8, 12:15 AM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade, Washington30 min
May 8, 12:32 AM CDTTornado WarningLSXCrawford, Washington28 min
May 8, 12:58 AM CDTTornado WarningLSXCrawford, Iron, Saint Francois, Washington37 min
May 8, 1:29 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Sainte Genevieve, Saint Francois46 min
May 8, 7:51 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage39 min
May 8, 8:06 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin39 min
May 8, 8:38 AM CDTSevere Thunderstorm WarningLSXFranklin, Washington37 min
May 8, 9:01 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington44 min
May 8, 9:12 AM CDTFlash Flood WarningLSXOsage5 hr
May 8, 9:37 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Francois, Washington38 min
May 8, 9:53 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds52 min
May 8, 10:02 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois43 min
May 8, 10:32 AM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois, Washington43 min
May 8, 10:47 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds58 min
May 8, 11:01 AM CDTFlash Flood WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
May 8, 11:12 AM CDTSevere Thunderstorm WarningLSXWashington33 min
May 8, 11:31 AM CDTTornado WarningLSXIron, Madison, Saint Francois, Washington29 min
May 8, 11:45 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois45 min
May 8, 12:05 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois40 min
May 8, 12:18 PM CDTRiver Flood WarningLSXOsage20 hr
May 8, 12:18 PM CDTRiver Flood WarningLSXCole28 hr
May 8, 12:27 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve50 min
May 8, 12:31 PM CDTTornado WarningLSXMadison15 min
May 8, 3:51 PM CDTAreal Flood WarningLSXCrawford, Gasconade12 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.